>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Equate / Dual Pain Reliever acetaminophen 250mg And Ibuprofen (nsaid) 125 Mg Tablets
Dual Pain Reliever acetaminophen 250mg And Ibuprofen (nsaid) 125 Mg Tablets
Product ID: 84379
Brand: Equate
Item Name: Dual Pain Reliever acetaminophen 250mg And Ibuprofen (nsaid) 125 Mg Tablets
Size: 144 ct
Current Price: $ 10.89
Unit Price: $0.08 / ct
Description: Equate Dual Pain Reliever Caplets combine the top two selling pain fighting ingredients for powerful results. Formulated with Acetaminophen 250mg that blocks pain signals in each dose and Ibuprofen (NSAID) 125mg that targets pain these coated pain relief caplets provide relief from a wide variety of aches and pains. Equate Dual Pain Reliever pain medicine provides headache toothache menstrual cramp muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of acetaminophen and ibuprofen in each Equate caplet allows you to take a lower maximum daily dose of each pain medication and still have powerful 8 hour relief. FDA approved. Directions Directions do not take more than directed adults and children 12 years and over take 2 caplets every 8 hours while symptoms persist, children under 12 years ask a doctor, do not take more than 6 caplets in 24 hours, unless directed by a doctor f
Ingredients: CARNAUBA WAX, COLLOIDAL SILICON DIOXIDE, CROSCARMELLOSE SODIUM, CROSPOVIDONE, FERRIC OXIDE RED, FERRIC OXIDE YELLOW, HYPROMELLOSE, MAGNESIUM STEARATE, MICROCRYSTALLINE CELLULOSE, POLYDEXTROSE, POLYETHYLENE GLYCOL, POVIDONE, PREGELATINIZED STARCH, SODIUM LAURYL SULFATE, STEARIC ACID AND TITANIUM DIOXIDE
Warnings And Restrictions: Stop use and ask a doctor if
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.